# SDR ABXA9500488

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49113832
- Condition: Corroded
- Location: Fs 1005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 94-03-01, FOUND THE RIGHT FUSELAGE FRAME TEE FITTING HAD LEVEL II CORROSION AT FS 1005.  REPLACED RIGHT FUSELAGE FRAME FITTING AT FS 1005 IAW DC-9 SRM 51-30-5.
